# SDR SIMA200707807

- Difficulty date: March 18, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 13,322 hours, 13,506 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725025
- Condition: Corroded
- Location: Zone 100
- Part time: 13,322 hours, 13,506 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SILL CORRODED.  REPAIRED DOOR SILL BY CUTTING OUT DAMAGE AND INSTALLED DOUBLER IAW SRM 53-21-10.  AIRCRAFT RETURNED TO SERVICE.
